# SDR SWAA2022020896916

- Difficulty date: January 12, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 32,597 hours, 15,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN; SEAT #4 SEAT TRACK STA. 685 HAS AREA OF CORROSION. / #4 SEAT TRACK UPPER CROWN CAP IS OUT OF LIMITS AT BS 616; CAP TO BE REPLACED FROM BS 540-727B ON NRC G522820. SEE SUBTASKS AND WIPS FOR INDIVIDUAL SIGNOFFS
